Non-reflexive curves
Compositio Mathematica, Volume 69 (1989) no. 1, pp. 3-35.
@article{CM_1989__69_1_3_0,
     author = {Hefez, Abramo},
     title = {Non-reflexive curves},
     journal = {Compositio Mathematica},
     pages = {3--35},
     publisher = {Kluwer Academic Publishers},
     volume = {69},
     number = {1},
     year = {1989},
     mrnumber = {986811},
     zbl = {0706.14024},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1989__69_1_3_0/}
}
TY  - JOUR
AU  - Hefez, Abramo
TI  - Non-reflexive curves
JO  - Compositio Mathematica
PY  - 1989
SP  - 3
EP  - 35
VL  - 69
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1989__69_1_3_0/
LA  - en
ID  - CM_1989__69_1_3_0
ER  - 
%0 Journal Article
%A Hefez, Abramo
%T Non-reflexive curves
%J Compositio Mathematica
%D 1989
%P 3-35
%V 69
%N 1
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1989__69_1_3_0/
%G en
%F CM_1989__69_1_3_0
Hefez, Abramo. Non-reflexive curves. Compositio Mathematica, Volume 69 (1989) no. 1, pp. 3-35. http://archive.numdam.org/item/CM_1989__69_1_3_0/

[D] J. Dieudonné: Semi-dérivations et formule de Taylor en caractéristique p. Arch. Math. 2 (1950) 364-366. | MR | Zbl

[Ha] H. Hasse: Theorie de höheren Differentiale in einem algebraichen Funktionenkorper mit vollkommenem Konstantenkorper bei Characteristik. J. de Crelle 175 (1936) 50-54. | JFM | Zbl

[Hi] H. Hironaka: On the characcters ν* and τ* of singularities. J. Math. Kyoto Univ. 7-1 (1967) 19-43. | Zbl

[He-K1,1] A Hefez and S.L. Kleiman: Unpublished work (1982).

[He-K1,2] A. Hefez and S.L. Kleiman: Notes on the Duality of Projective Varieties. Geometry Today. Birkhäuser (1985) pp. 143-183. | MR | Zbl

[Ho] M. Homma: Funny plane curves in characteristic p > 0. Comm. in Alg. 15 (7) (1987) 1469-1501. | MR | Zbl

[Ka] N. Katz: Pinceaux de Lefschetz: théoreme d' éxistence. SGA 7 II, Exposé XVII, S.L.N. n. 340 (1973) pp. 212-253. | Zbl

[K1,1] S.L. Kleiman: The enumerative theory of singularities, Real and Complex Singularities, Proc. Oslo 1976. Sijthoff & Noordhoff (1977) pp. 297-396. | MR | Zbl

[K1,2] S.L. Kleiman: About the conormal scheme. Complete Intersections, Lect. 1st Sess. CIME, Acireale/Italy 1983, S.L.N. n. 1092 (1984) pp. 161-197. | MR | Zbl

[K1,3] S.L. Kleiman: Tangency and duality. Proc. Conf. Canadian Math. Soc. Vancouver (1985). | MR | Zbl

[Lu] E. Lucas: Théorie des Nombres. Paris (1891). | JFM

[Pa] R. Pardini: Some remarks on plane curves ovver fields of finite characteristic. Comp. Math. 60 (1986) 3-17. | Numdam | MR | Zbl

[Wa] A. Wallace: Tangency and duality over arbitrary fields. Proc. Lond. Math. Soc. (3) 6 (1956) 321-342. | MR | Zbl